INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Metric Fluctuations from a NKK theory of gravity in a de Sitter Expansion
Autor/es:
JOSE EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
REVISTA MEXICANA DE FíSICA
Editorial:
Sociedad Mexicana de Física
Referencias:
Lugar: México DF; Año: 2007 vol. 53 p. 113 - 113
ISSN:
0035-001X
Resumen:
A gauge invariant scalar metric fluctuations formalism from a Noncompact Kaluza-Klein (NKK) theory of gravity is presented in this talk notes. In this analysis we recover the well-known result ±½=½ ´ 2© obtained typically in the standard 4D semiclassical approach to inflation and also the spectrum of these fluctuations become dependent of the fifth (space-like) coordinate. This fact allows to establish an interval of values for the wave number associated with the fifth dimension.
rds']